JournalscmhVol. 85, No. 3pp. 485–534

Dimensional reduction and the long-time behavior of Ricci flow

  • John Lott

    University of California, Berkeley, USA
Dimensional reduction and the long-time behavior of Ricci flow cover
Download PDF

Abstract

If g(t) is a three-dimensional Ricci flow solution, with sectional curvatures that are O(t−1) and diameter that is O(t1/2), then the pullback Ricci flow solution on the universal cover approaches a homogeneous expanding soliton.

Cite this article

John Lott, Dimensional reduction and the long-time behavior of Ricci flow. Comment. Math. Helv. 85 (2010), no. 3, pp. 485–534

DOI 10.4171/CMH/203